# SDR DXTA2022121276060

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 3,770 hours, 2,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR LOCKING HANDLE IS VERY DIFFICULT TO MOVE TO THE LOCK POSITION. FEELS LIKE ONE OR MORE LOCKING PINS ARE MISALIGNED. // SIGNOFF// PERFORMED GVI OF MAIN ENTRANCE DOOR AND RELATED COMPONENTS. NO DEFECTS NOTED. PERFORMED
MULTIPLE OPS CHECKS OF THE MAIN ENTRANCE DOOR. OPERATION CHECKS GOOD. WORK PERFORMED IAW CE-680A AMM 52-10-00.
